# SDR YENA2023040700335

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 1,028 hours, 403 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2033, BOS-EYW. (AIRCRAFT DIVERTED TO MCO) ' "L WSHLD HEAT FAIL" EICAS MESSAGE. PERFORMED ECL, FAULT REMAINED.' (SUPPLEMENTAL INFORMATION TO BE ADDED)
